MathSciNet Relay Station
MathSciNet bibliographic data
MR2292088 34K11 (34K40)
Xu, Run; Meng, Fanwei Some new oscillation criteria for second order quasi-linear neutral delay differential equations. Appl. Math. Comput. 182 (2006), no. 1, 797–803.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement